# SDR TSAA0626063

- Difficulty date: August 6, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 48,679 hours, 27,632 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: 47400602
- Part serial: 0654
- Condition: Failed
- Location: Smoke Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NON-ETOPS FLT 72 LIH-HNL: AFTER ENGINE START, ( OVHT/DET) ANNUNCIATOR LIGHT ILLUMINATED WITH NO CORRELATED SYSTEM OVERHEAT INDICATION DURING RECALL CHECK. CREW ELECTED TO SHUTDOWN ENGINES AND RETURN TO BLOCK. AS THE ENGINES WERE SPOOLING DOWN, (SMOKE) ANNUNCIATOR LIGHTS ILLUMINATED WITH FAULT LIGHT ON THE AFT CARGO COMPARTMENT. CREW COMPLIED WITH OPERATIONS ORDER 06-14 AND CONFIRMED THAT THERE WAS NO SMOKE IN CABIN. MX ACTION: MAINTENANCE INSPECTED AFT CARGO COMPARTMENT AND CONFIRMED THAT IT WAS A FALSE INDICATION. MAINTENANCE REMOVED AND REPLACED CARGO SMOKE DETECTION/SUPPRESSION CONTROL PANEL IAW AMM 26-20-13. PERFORMED OPERATIONAL TEST GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
